# SDR FDEA2020050410870

- Difficulty date: May 1, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 33,292 hours, 23,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING  # 9 SLAT LOWER COVE PANEL SKIN HAS CRACK AT  WS 594.
